# SDR IPXA1564175

- Difficulty date: December 31, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SCRIBE MARKES IN THE FUSELAGE SKIN AT BS 780-810, STR 18L-17L WHERE THE FAIRING SEALS TO THE SKIN.  REPAIRED IAW EO B757-5330-41034-A.
